MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 36MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 36MM; RING, ANNULOPLASTY
Model Number 680R36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Complete Heart Block (2627)
Date of Event 09/09/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant of the percutaneous aortic valve).A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.The device remains implanted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that following the implant of this annuloplasty ring, the electrocardiogram (ecg) showed complete heart block (chb).Eight days post implant a permanent pacemaker was implanted.No additional adverse patient effects were reported. .

Brand Name
RING PROFILE 3D 36MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7508996
Report Number2025587-2018-01116
Device Sequence Number1438809
Product Code KRH
UDI-Device Identifier00613994759207
UDI-Public00613994759207
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2018
Device Model Number680R36
Device Catalogue Number680R36
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2015
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;